American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] José A. Ramírez, Brian Rider and Bálint Virág. Beta ensembles, stochastic Airy spectrum, and a diffusion. J. Amer. Math. Soc. 24 (2011) 919-944. MR 2813333.
Abstract, references, and article information   
View Article: PDF

[2] Alexander I. Bufetov. Decay of correlations for the Rauzy-Veech-Zorich induction map on the space of interval exchange transformations and the central limit theorem for the Teichmüller flow on the moduli space of Abelian differentials. J. Amer. Math. Soc. 19 (2006) 579-623. MR 2220100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1